首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
NUMERICAL-SOLUTION WITH LARGE MATRICES OF FREDHOLMS INTEGRAL-EQUATION
被引:1
|
作者
:
RAKOTCH, E
论文数:
0
引用数:
0
h-index:
0
机构:
TECHNION ISRAEL INST TECHNOL,DEPT MATH,HAIFA,ISRAEL
TECHNION ISRAEL INST TECHNOL,DEPT MATH,HAIFA,ISRAEL
RAKOTCH, E
[
1
]
机构
:
[1]
TECHNION ISRAEL INST TECHNOL,DEPT MATH,HAIFA,ISRAEL
来源
:
SIAM JOURNAL ON NUMERICAL ANALYSIS
|
1976年
/ 13卷
/ 01期
关键词
:
D O I
:
10.1137/0713001
中图分类号
:
O29 [应用数学];
学科分类号
:
070104 ;
摘要
:
引用
收藏
页码:1 / 7
页数:7
相关论文
共 50 条
[41]
THE NUMERICAL-SOLUTION OF FUJITA INTEGRAL-EQUATION TO PROVIDE ESTIMATES OF MOLECULAR-WEIGHT DISTRIBUTIONS
JEFFCOATE, JM
论文数:
0
引用数:
0
h-index:
0
JEFFCOATE, JM
WRAGG, A
论文数:
0
引用数:
0
h-index:
0
WRAGG, A
[J].
JOURNAL OF POLYMER SCIENCE PART B-POLYMER PHYSICS,
1983,
21
(01)
: 123
-
139
[42]
ON THE METHOD OF MECHANICAL QUADRATURES FOR FREDHOLMS INTEGRAL-EQUATION IN AN UNBOUNDED DOMAIN
MYNBAYEV, KT
论文数:
0
引用数:
0
h-index:
0
MYNBAYEV, KT
[J].
COMPUTATIONAL MATHEMATICS AND MATHEMATICAL PHYSICS,
1991,
31
(03)
: 37
-
45
[43]
NUMERICAL-SOLUTION OF A NONLINEAR INTEGRAL-EQUATION BY USE OF STEP FUNCTIONS .3. CONTINUOUS SOLUTIONS
YOSHIKAWA, KK
论文数:
0
引用数:
0
h-index:
0
机构:
NASA, AMES RES CTR, THERMOGASDYNAM DIV, MOFFETT FIELD, CA 94035 USA
NASA, AMES RES CTR, THERMOGASDYNAM DIV, MOFFETT FIELD, CA 94035 USA
YOSHIKAWA, KK
[J].
AIAA JOURNAL,
1974,
12
(12)
: 1769
-
1771
[44]
NUMERICAL-SOLUTION OF 2-DIMENSIONAL POTENTIAL PROBLEMS BY AN IMPROVED BOUNDARY INTEGRAL-EQUATION METHOD
FAIRWEATHER, G
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV KENTUCKY,DEPT ENGN MECH,LEXINGTON,KY 40506
FAIRWEATHER, G
RIZZO, FJ
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV KENTUCKY,DEPT ENGN MECH,LEXINGTON,KY 40506
RIZZO, FJ
SHIPPY, DJ
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV KENTUCKY,DEPT ENGN MECH,LEXINGTON,KY 40506
SHIPPY, DJ
WU, YS
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV KENTUCKY,DEPT ENGN MECH,LEXINGTON,KY 40506
WU, YS
[J].
JOURNAL OF COMPUTATIONAL PHYSICS,
1979,
31
(01)
: 96
-
112
[45]
NUMERICAL-SOLUTION OF TIME-DEPENDENT COMPTON-SCATTERING PROBLEMS BY MEANS OF AN INTEGRAL-EQUATION
GUILBERT, PW
论文数:
0
引用数:
0
h-index:
0
机构:
Institute of Astronomy, Madingley Road, Cambridge,CB3 0HA, United Kingdom
GUILBERT, PW
[J].
MONTHLY NOTICES OF THE ROYAL ASTRONOMICAL SOCIETY,
1981,
197
(02)
: 451
-
460
[46]
THE NUMERICAL-SOLUTION OF INTEGRAL-EQUATION OF THE 1ST KIND WITH WEAK SINGULARITY ON A CLOSED SURFACE
SMAGIN, SI
论文数:
0
引用数:
0
h-index:
0
SMAGIN, SI
[J].
DOKLADY AKADEMII NAUK SSSR,
1988,
303
(05):
: 1048
-
1051
[47]
A FAST NUMERICAL-SOLUTION FOR A 2ND KIND BOUNDARY INTEGRAL-EQUATION WITH A LOGARITHMIC KERNEL
YAN, Y
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV KENTUCKY,DEPT MATH,LEXINGTON,KY 40506
UNIV KENTUCKY,DEPT MATH,LEXINGTON,KY 40506
YAN, Y
[J].
SIAM JOURNAL ON NUMERICAL ANALYSIS,
1994,
31
(02)
: 477
-
498
[48]
ON THE NUMERICAL-SOLUTION OF A 3-D MAGNETOSTATIC SCATTERING PROBLEM BY BOUNDARY INTEGRAL-EQUATION METHODS
NEUBAUER, A
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV LINZ,INST MATH,A-4040 LINZ,AUSTRIA
UNIV LINZ,INST MATH,A-4040 LINZ,AUSTRIA
NEUBAUER, A
[J].
COMPEL-THE INTERNATIONAL JOURNAL FOR COMPUTATION AND MATHEMATICS IN ELECTRICAL AND ELECTRONIC ENGINEERING,
1990,
9
: 147
-
150
[49]
2 METHODS FOR THE NUMERICAL-SOLUTION OF BUECKNER SINGULAR INTEGRAL-EQUATION FOR PLANE ELASTICITY CRACK PROBLEMS
IOAKIMIDIS, NI
论文数:
0
引用数:
0
h-index:
0
IOAKIMIDIS, NI
[J].
COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING,
1982,
31
(02)
: 169
-
177
[50]
A DETERMINATION OF TRANSIENT ANTENNA IMPEDANCE VIA A NUMERICAL-SOLUTION OF THE ELECTRIC-FIELD INTEGRAL-EQUATION
BOOKER, SM
论文数:
0
引用数:
0
h-index:
0
BOOKER, SM
LAMBERT, AP
论文数:
0
引用数:
0
h-index:
0
LAMBERT, AP
SMITH, PD
论文数:
0
引用数:
0
h-index:
0
SMITH, PD
[J].
JOURNAL OF ELECTROMAGNETIC WAVES AND APPLICATIONS,
1994,
8
(12)
: 1669
-
1693
←
1
2
3
4
5
→